Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

24 years old lady, suffering from Irregular periods

my gf had regular period till 24th april.She is 24 years old and a college student.we indulge in sex twice a month.although she was tested negative twice but her periods havenot come yet.We always use precaution before going 4 the act and i remember nothing sort of happen that day.please prescribe any medicine to get rid of it
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Welcome to Healthcare magic forum,
If ur sure that u used precaution during the act and pregnancy test negative, then its very important to find out the cause for her problem.
It may be due to anemia(her hemoglobin may be low) or hormonal problem, or poly cystic ovarian disease (PCOD).
To find out the cause consult a gynecologist get complete blood tests and ultrasound scan done, then start the proper treatment.

Hope I have answered ur question,
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor